# SDR TWAA0019001

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LOWER SURFACE OF THE RT HORIZONTAL STAB HAD DENT APPROX. 1.5 IN BY 1.5 IN BY 0.080 DEEP, SIX FEET OTBD FROM FUSELAGE.  INSTALLED 5 IN DIA METAL TO METAL BOND DOUBLER PER SRM 51-70-10, PAGE 1 AND PAGE 30, FIG 3.  PRIMED AND PAINTED.
